MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC. REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that during procedure performed on (b)(6), 2025, the tip of a t25, lock-screw torque driver, reform (39-rd-0060) broke when final tightening a lock screw.The tip was removed and the procedure was completed utilizing the second lock-screw torque driver, reform (39-rd-0060) and a t25 driver, persuader, long (c3492) that were readily available.There was no patient injury or surgical delay reported.
 
Event or Problem Description
It was reported that during procedure performed on (b)(6) 2025, the tip of a t25, lock-screw torque driver, reform (39-rd-0060) broke when final tightening a lock screw.The tip was removed and the procedure was completed utilizing the second lock- screw torque driver, reform (39-rd-0060) and a t25 driver, persuader, long (c3492) that were readily available.There was no patient injury or surgical delay reported.
 
Additional Manufacturer Narrative
H3 device evaluation - evaluation upon receipt of the device found that the tip is not broken, but twisted.The tip of the driver is present but is slightly deformed (twisted).It can not be ascertained if the part had sustained damage from prior high loading conditions.The suspected cause for the observed deformation is high torque application.Review of device history records found twenty-eight (28) pieces of this lot released for distribution on 6/12/2023 with no deviation or anomalies.Two-year complaint history review did not identify a trend for reports of this nature for the reported part number.No corrective actions are recommended.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
MDR Report Key22211646
Report Number3005739886-2025-00009
Device Sequence Number8602030
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)230612(10)00978UP
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number00978UP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown